On power-free numbers and polynomials. I.
Journal für die reine und angewandte Mathematik, 0293_0294 (1977), pp. 67-85
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1977__0293_0294_151891,
author = {Christopher Hooley},
title = {On power-free numbers and polynomials. {I.}},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {67--85},
year = {1977},
volume = {0293_0294},
zbl = {0354.10038},
url = {http://geodesic.mathdoc.fr/item/JRAM_1977__0293_0294_151891/}
}
Christopher Hooley. On power-free numbers and polynomials. I.. Journal für die reine und angewandte Mathematik, 0293_0294 (1977), pp. 67-85. http://geodesic.mathdoc.fr/item/JRAM_1977__0293_0294_151891/